# SDR F3LA201908220085

- Difficulty date: July 17, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N221FR
- Make and model: Airbus A320-214
- Aircraft serial: 03205
- Aircraft time: 40,712 hours, 19,839 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ID5347218920400
- Condition: Corroded
- Location: Frame 68
- Part time: 40,712 hours, 19,839 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR BEAM AT FR 68 (-YL 292) HAS CORROSION ON TOP SURFACE NEAR ATTACHMENT HOLES.  MAX. ALLOWABLE MATERIAL LOSS .016" MAT LOSS .050,  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14-283-02 AND REMOVED AND REPLACED NEW FLOORBEAM IAW SRM 51-44-11
